# SDR IPXA2017122624830

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 80,435 hours, 13,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R1 DOOR LATCH ASSY ON GALLEY FLOOR UNSECURE.  SECURED THE LATCH ASSY IAW AMM 20-50-02.
